# SDR GUUA08160702

- Difficulty date: August 16, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 36,307 hours, 38,078 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unsecure
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9259 AFTER TAKEOFF, PUTTING LANDING GEAR UP.  RIGHT LANDING GEAR RED INDICATOR LIGHT STAYED ON.  SECURED AFT INBOARD LANDING GEAR DOOR.
